# SDR 2017FA0000111

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N808MB
- Make and model: Bell 429
- Aircraft serial: 57150
- Aircraft time: 442 hours, 728 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S6063EC1
- Condition: Detached
- Location: Blower Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER CONDENSER BLOWER MOTOR FAN SEPARATED FROM MOTOR SHAFT.  NR 1 FAN BLADE HAD BROKEN OFF THE HUB ASSEMBLY AND WAS FOUND ON THE DECK AND THE FAN HUB ASSEMBLY WAS CONTAINED BETWEEN THE CONDENSER AND THE FAN MOTOR MOUNTING STRUCTURE.   THE FAN RETENTION CLIP WAS FOUND ON THE DECK AS WELL WITH THE SAFETY WIRE STILL ATTACHED.  SOME DAMAGE TO THE SHAFT, DRIVE PIN AND FAN ASSEMBLY COUPLING.  NO OTHER DAMAGE WAS NOTED WITHIN THE SURROUNDING AREA.  NO DAMAGE WAS NOTED TO THE CONDENSER LOCATED JUST ABOVE THE FAN.
